# SDR CALA2021090601513

- Difficulty date: September 5, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 77,868 hours, 12,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31312
- Condition: Cracked
- Location: Bs1630-1654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN 4 EACH CRACKS FOUND AT STA1630-1654 STR 14AR WHILE PERFORMING INSPECTION BY EA 5380-01178 OPS 004. INSTALLED DOUBLER REPAIR STA 1630-1654 STR 14AR IAW SRM 53-80-01-2R-7 REPAIR 7 FIG 201. REPAIR IS PERMANENT CAT B. INSPECTION THRESHOLD IS 30,000 FLT CYCLES AFTER ACFT DELIVERY OR WITHIN 7500 FLT CYCLES FROM THE REPAIR INSTALLATION, WHICHEVER COMES LAST. REF SRM 53-80-01-2R-7 REPAIR 7 INSPECTION REQRMNTS PARAGRAPH 5 TABLE 202.
